Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: A nonlinear regression model with skew-normal errors
Author: CANCHO, Vicente G.
LACHOS, Victor H.
ORTEGA, Edwin M. M.
Abstract: In this paper we have discussed inference aspects of the skew-normal nonlinear regression models following both, a classical and Bayesian approach, extending the usual normal nonlinear regression models. The univariate skew-normal distribution that will be used in this work was introduced by Sahu et al. (Can J Stat 29:129-150, 2003), which is attractive because estimation of the skewness parameter does not present the same degree of difficulty as in the case with Azzalini (Scand J Stat 12:171-178, 1985) one and, moreover, it allows easy implementation of the EM-algorithm. As illustration of the proposed methodology, we consider a data set previously analyzed in the literature under normality.
Subject: Skew-normal distribution
Nonlinear regression models
Country: Estados Unidos
Citation: STATISTICAL PAPERS, v.51, n.3, p.547-558, 2010
Rights: fechado
Identifier DOI: 10.1007/s00362-008-0139-y
Date Issue: 2010
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
art_CANCHO_A_nonlinear_regression_model_with_skew-normal_errors_2010.pdfpublished version190.14 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.